MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Insufficient Information (4580); Joint effusion (4849)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 101-05-20 - 3.2mm drill bit 20mm 1pk.(b)(6), 164-13-10 - novation element ro s/o col sz 10.(b)(6), 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6), 186-01-52 - integrip cc, cluster 52mm, g2.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left hip replacement on (b)(6) 2016.Approximately 6 years and 2 months after the initial procedure the patient had a left hip revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
As a result of additional information received, the following fields have been updated: a2, a3, b5, and h6.Further information and/or investigation results will be provided within 30 days of receipt.
 
Event or Problem Description
As reported via legal documentation the patient had a left hip replacement on (b)(6) 2016 due to advanced arthritis.Approximately 6 years and 2 months after the initial procedure the patient had a left hip revision on (b)(6) 2023.Revision op report noted that the stem appeared to be very well fixed.The removed polyethylene insert showed significant wear.The report further noted that the patient had moderate osteolysis superiorly and posteriorly and significant thinning of the medial wall.They were taken to the recovery room in satisfactory condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g4, h6 - health effect - clinical code, component code, type of investigation, investigation findings, h7, h9 and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.The patient meets the following risk criteria for early prosthesis wear: combination of largest available femoral head and/or thinnest available acetabular liner was used and implanted with a lateralized liner.A definitive root cause was unable to be determined; however, may have resulted from a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
3523771140
MDR Report Key17672670
Report Number1038671-2023-02135
Device Sequence Number5981301
Product Code JDI
UDI-Device Identifier10885862024329
UDI-Public10885862024329
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model NumberNV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Device Catalogue Number136-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer08/14/2023
04/02/2024
04/22/2026
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/26/2023
04/11/2024
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale